Advanced Studies:
Euro-Tbilisi Mathematical Journal
E-ISSN: 2667 - 9930

Volume 14, No.4 (2021)

  1. Matrix functions with variable entries via the Dunford-Taylor integral
    D. Caratelli, E. Palini, P. E. Ricci
    Abstract | PDF |
  2. The Möbius phenomenon in Generalized Möbius-Listing surfaces and bodies, and Arnold’s Cat phenomenon
    J. Gielis, P. E. Ricci, I. Tavkhelidze
    Abstract | PDF |
  3. An explicit radical parametrization of Zolotarev polynomials of degree 7 in terms of nested square roots
    H.-J. Rack, R. Vajda
    Abstract | PDF |
  4. Third homology of perfect central extensions
    B. Mirzaii, F. Y. Mokari, D. C. Ordinola
    Abstract | PDF |
  5. Some notes on the differential geometry of linear coframe bundle of a Riemannian manifold
    H. Fattayev
    Abstract | PDF |
  6. Chen-like inequalities on lightlike hypersurfaces of semi-Riemannian manifolds
    G. Gupta, R. Kumar, R. K. Nagaich
    Abstract | PDF |
  7. Two-type estimates for the boundedness of generalized Riesz potential operator in the generalized weighted local Morrey spaces
    A. Kucukaslan
    Abstract | PDF |
  8. Inner-product quasilinear spaces with applications in signal processing
    Y. Yilmaz, H. Levent
    Abstract | PDF |
  9. A computer algebra system for the study of commutativity up to coherent homotopies
    A. M. Medina-Mardones
    Abstract | PDF |
  10. On the solutions of a system of max-type difference equations
    Y. Akrour, M. B. Mesmouli, D. T. Tollu, N. Touafek
    Abstract | PDF |
  11. A splitting iterative method and preconditioner for complex symmetric linear system via real equivalent form
    W.-B. Bao and S.-X. Miao
    Abstract | PDF |
  12. Approximate solutions of a SIR epidemiological model of computer viruses
    M. Izadi, M. Seifaddini, M. Afshar
    Abstract | PDF |